REPORT A PROBLEMicon

Fields marked with an asterisk are required
*
*
*
*
*
captcha
I hereby confirm that I have read and accept regulations and privacy policies *

LINKSicon

Resource link (portal)

Resource link (repository)

https://id.e-science.pl/records/76338

Resource type: article, chapter

A dual method for certain positive semidefinite quadratic programming problems (PN-1987-04)

View

Resource metadata

Title A dual method for certain positive semidefinite quadratic programming problems (PN-1987-04)
Persons Authors: Krzysztof Czesław Kiwiel
Partner: Systems Research Institute Polish Academy of Sciences, Warsaw
Description This paper presents a dual active set method for minimizing a sum of piecewise linear functions and a strictly convex quadratic function, subject to linear constraints. It may be used for direction finding in non-differentiable optimization algorithms and for solving exact penalty formulations of possibly inconsistent strictly convex quadratic programming problems. An efficient implementation is described which extends the Goldfarb and Idnani algorithms with Powell's refinements. Numerical results indicate excellent accuracy of the implementation. (English)
Keywords "programowanie kwadratowe"@pl, "Goldfarb and Idnani algorithm"@en, "optimization"@en, "optymalizacja"@pl, "dualna metoda ograniczeń aktywnych"@pl, "dual active set method"@en, "algorytm Goldfarba i Idnaniego"@pl, "quadratic programming"@en
Classification Resource type: article, chapter
Scientific discipline: Dziedzina nauk inżynieryjno-technicznych / informatyka techniczna i telekomunikacja (2018)
Destination group: pupils, students, scientists
Harmful content: No
Characteristics Title of source document: PN-1987-04
Place of publication: Warszawa
Publisher: IBSPAN
Time of publication: 1987
From page: 1
To page: 36
Resource language: English
License CC BY-SA 4.0
Technical information Submitter: Anna Wasilewska
Availability date: 30-08-2022
Collections Kolekcja Instytutu Badań Systemowych PAN w Warszawie

Citation

Copied

Krzysztof Czesław Kiwiel. A dual method for certain positive semidefinite quadratic programming problems (PN-1987-04). [article, chapter] Available in Atlas of Open Science Resources, . License: CC BY-SA 4.0, https://creativecommons.org/licenses/by-sa/4.0/legalcode.pl. Date of access: DD.MM.RRRR.

Similar resources

Ku metryce dla układów nieholonomicznych. Część 2 - Planowanie toru

Ignacy Dulęba, article, chapter, Wrocław University of Science and Technology, dziedzina nauk technicznych / automatyka i robotyka (2011)

Uwagi na temat wybranych zadań optymalizacji w makroekonomicznych modelach wzrostu (RB-1995-05)

Jakub Gutenbaum, article, chapter, Systems Research Institute Polish Academy of Sciences, Warsaw, Dziedzina nauk społecznych / ekonomia i finanse (2018)

PVM i HeNCE: Zasady korzystania w sieci IBS-Sun (RB-1994-38)

Krzysztof Kiwiel, Piotr Kowalski, Bożena Łopuch, article, chapter, Systems Research Institute Polish Academy of Sciences, Warsaw, Dziedzina nauk ścisłych i przyrodniczych / informatyka (2018)

Algorytm dla zadania najtańszej drogi ograniczeń (PN-1980-10)

Wiktor Olinger, article, chapter, Systems Research Institute Polish Academy of Sciences, Warsaw, Dziedzina nauk inżynieryjno-technicznych / informatyka techniczna i telekomunikacja (2018)

See more